Medicines recallMHRA
GoResp Digihaler recalled over a quality concern
Teva UK Limited has informed the MHRA that it plans to withdraw from further sale all batches of GoResp Digihaler (budesonide and formoterol fumarate dihydrate) and the linked Digihaler App for commercial reasons.
Check your product
Only products that match these details are covered. Have your pack in front of you.
8 identifiers listed for this notice.
Product 1 160/4.5mcg (180 dose)
- Batch codePrinted on the pack, often next to the date mark. It may start with L or LOT.
- AGD11A
- Product licenceThe PL number on the carton.
- PLGB 00289/2501
- PLGB 00289/2502
- ExpiryOn the carton, blister or label.
- 04/2026
- First distributedOn the product, its label or its packaging.
- 18/07/2023
Product 2 320/9mcg (90 dose)
- Batch code
- AGD12A
- Expiry
- 04/2026
- First distributed
- 18/07/2023
What to do now
The MHRA has issued a notice about GoResp Digihaler.
- Do not stop taking a prescribed medicine without advice: missing doses can be more dangerous than the defect.
- Compare the batch number printed on the box or label with the batches listed here.
- If your pack is affected, take it to your pharmacy or contact the prescriber for a replacement.
- Any side effect you think is linked can be reported through the Yellow Card scheme.
Why it matters. The MHRA classifies medicines recalls from Class 1 (most serious) to Class 4 (caution in use). The notice below sets out the details.
Symptoms and when to get help
Look out for
- a side effect you have not had before
- your condition not being controlled as well as usual
Get help urgently
- signs of a severe allergic reaction, such as swelling of the face or throat or difficulty breathing — call 999
- if you feel unwell and are worried, speak to a pharmacist, your GP or NHS 111
This is general information based on NHS public guidance, not medical advice. In an emergency call 999. For urgent advice use NHS 111 (NHS 24 on 111 in Scotland) or, in Northern Ireland, your GP or out-of-hours service.
Replacements and prescriptions
If your pack is affected, your pharmacy can usually exchange it for an unaffected batch or another suitable product. Prescription medicines are replaced through your pharmacy or prescriber; you do not need to buy a new supply yourself.
Many recalls are made at pharmacy or wholesaler level and do not require patients to act. The notice says which level applies.
From the official notice
Published by the Medicines and Healthcare products Regulatory Agency (EL(24)A/23). Quoted as issued.
Summary
Teva UK Limited has informed the MHRA that it plans to withdraw from further sale all batches of GoResp Digihaler (budesonide and formoterol fumarate dihydrate) and the linked Digihaler App for commercial reasons.
The risk
MDR number MDR 295-05/24 Company name
Advice for healthcare professionals
Stop supplying the impacted batches immediately. Quarantine all remaining stock and return it to your supplier using your supplier’s approved process.
If you are aware of patients using this inhaler, advise them that they should speak to their prescriber or a healthcare professional about their ongoing care. The patient can continue to use the inhaler, and the inhaler itself has a dose counter that is independent of the App, however the patient should be made aware that the App is no longer supported should it cease to function.
No action is required by patients as this is a pharmacy and wholesaler level recall. GoResp Digihaler does not need to be connected to the App in order for you to take your medicine. The electronic module does not control or interfere with the delivery of the medication through the inhaler.
Data from the App will be retained for 10 years and can be made available to individual users of the App on request.
If you are currently using this product, please contact your prescriber or another healthcare professional about your ongoing care. The dose indicator on the inhaler is independent of the App and will still function without the App.
Patients who experience adverse reactions or have any questions about the medication should seek medical attention. Any suspected adverse reactions should be reported via the MHRA Yellow Card scheme .
Advice for patients
No action is required by patients as this is a pharmacy and wholesaler level recall. GoResp Digihaler does not need to be connected to the App in order for you to take your medicine. The electronic module does not control or interfere with the delivery of the medication through the inhaler.
Data from the App will be retained for 10 years and can be made available to individual users of the App on request.
If you are currently using this product, please contact your prescriber or another healthcare professional about your ongoing care. The dose indicator on the inhaler is independent of the App and will still function without the App.
Patients who experience adverse reactions or have any questions about the medication should seek medical attention. Any suspected adverse reactions should be reported via the MHRA Yellow Card scheme .
Open the MHRA notice
Questions
Why has GoResp Digihaler been recalled?
The MHRA has issued a notice about GoResp Digihaler. The MHRA classifies medicines recalls from Class 1 (most serious) to Class 4 (caution in use). The notice below sets out the details.
How do I know if my medicine is affected?
Compare the batch code, product licence, expiry and date code on your pack with the details listed under “Check your product” on this page. Only items that match are covered by the notice.
What should I do now?
Do not stop taking a prescribed medicine without advice: missing doses can be more dangerous than the defect. Compare the batch number printed on the box or label with the batches listed here.
Do I need a new prescription?
If your pack is affected, your pharmacy can usually exchange it for an unaffected batch or another suitable product. Prescription medicines are replaced through your pharmacy or prescriber; you do not need to buy a new supply yourself. Many recalls are made at pharmacy or wholesaler level and do not require patients to act. The notice says which level applies.